Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A continuous time analogue of the theory of recurrent events


Author: J. F. C. Kingman
Journal: Bull. Amer. Math. Soc. 69 (1963), 268-272
DOI: https://doi.org/10.1090/S0002-9904-1963-10949-0
MathSciNet review: 0149559
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 116388
  • 2. W. Feller, An introduction to probability theory and its applications, Wiley, New York, 1957. MR 88081


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10949-0

American Mathematical Society